Nagoya Mathematical Journal

On Krull's conjecture concerning valuation rings

Masayoshi Nagata

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 4 (1952), 29-33.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799310

Mathematical Reviews number (MathSciNet)
MR0047627

Zentralblatt MATH identifier
0046.25702

Subjects
Primary: 09.1X

Citation

Nagata, Masayoshi. On Krull's conjecture concerning valuation rings. Nagoya Math. J. 4 (1952), 29--33. https://projecteuclid.org/euclid.nmj/1118799310


Export citation